# SDR DALA14013459218

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 28,074 hours, 12,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, BS 1374, S7R UPPER FASTENER UNDER SHIM NEAR RADIUS.  S9R, UPPER AND LOWER FASTENERS AT RADIUS AND S10R, UPPER FASTENER AT RADIUS.  REMOVED FASTENERS AND SHIMS FROM STR 7, 9, 10 FRAME BS 1379.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED FRAME REPAIR IAW SRM 53-10-02.
